# SDR SWIA201126018

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 12,803 hours, 7,382 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD MOUNT UPPER LINK ASSEMBLY IS CORRODED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE FORWARD MOUNT UPPER LINK ASSEMBLY.
